# SDR TWAA0005803

- Difficulty date: April 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- Aircraft time: 44,003 hours, 22,485 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  MAINT FOUND CRACK IN FLOORBEAM CAP AT STA 237,  RBL 4,  CARGO CEILING AREA.  FABRICATED NEW FLOORBEAM CAP PER SPM 6-70-01 AND SRM 51-10-03.  ---CLOSED---
